Equational theory of continuous lattices.

A. Möbus

Semigroup forum (1991)

  • Volume: 42, Issue: 1, page 77-82
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Möbus, A.. "Equational theory of continuous lattices.." Semigroup forum 42.1 (1991): 77-82. <http://eudml.org/doc/135066>.

author = {Möbus, A.},
journal = {Semigroup forum},
keywords = {equational class; continuous lattices},
number = {1},
pages = {77-82},
title = {Equational theory of continuous lattices.},
url = {http://eudml.org/doc/135066},
volume = {42},
year = {1991},

AU - Möbus, A.
TI - Equational theory of continuous lattices.
JO - Semigroup forum
PY - 1991
VL - 42
IS - 1
SP - 77
EP - 82
KW - equational class; continuous lattices
UR - http://eudml.org/doc/135066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.